and minimal solutions of nonlinear Nabla dynamic equations,
Proceedings of the WSEAS International Conference on APPLIED
MATHEMATICS, (with Clayton T. Brooks) (referred journal),
study of eigenvalues of an impulsive differential equation
(with D. Reid), PanAmerican Mathematical Journal, 4 Volume
14 pp. 1-10.
and convergence of stochastic approximation procedures under
Markovian perturbations, (with G. S. Ladde) Differential equations
and Dynamical Systems (Editor: D. Bahuguna), Narosa Publishing
House, New Delhi, (2004), pp. 24-48. (This is a book chapter.)
of the generalized Verhulst equation and other related dynamic
equations, WSEAS Transactions on Mathematics, 4 Volume 2 p.
joint probability density functions of discrete time iterative
processes (with G. Ladde) Mathematics and Computers in Simulation
, 63, Issue 6, (2003) pp. 629-650.
quasilinearization technique for first order nonlinear problems
on time scales, (with B. Kaymakcalan), Dynamic Eqautions and
Applications 11 (2002) pp. 191-200.
solutions and monotone iterative techniques for some nonlinear
initial value problems on time scales, (with B. Kaymakcalan)
Nonlinear Analysis: Real World Applications, 4 (2003) pp.
of eigenvalues for Strum-Liouville boundary value problems
on a measure chain (with D. Reid), Computers and Mathematics
with Applications, 45 (2003) pp.1319-1326.
variety of differentiability results for a multi-point boundary
value problem, Special Issue of the Journal of Computational
and Applied Mathematics · Dynamic Equations on Time
Scales, 141/1-2, pp.237-248, (2002).
solutions of dynamic systems on boundary matrices, Proceedings
of Dynamic Systems & Applications, Volume III, 2001, p.
problems and continuous dependence for finite difference equations,
(with J. Ehme), Pan American Mathematical Journal, 2000, vol.10,
dependence on boundary matrices of first order differential
equations, (with A. Datta), Pan American Mathematical Journal,
1998, vol.8, no. 4, 59-66.
dependence on boundary matrices, (with Johnny Henderson),
Journal of Difference Equations and Applications, 1996,vol.
and convergence of large-scale stochastic approximation procedures
(with G.S. Ladde), International Journal of Systems Science,
1995, vol. 26, no. 3, 598-618.
Return to Research Page